Aa
A
A
A
Close
Gastroenterology Community
31.5k Members
Avatar universal

pancreatitis or hypoglycemia? urgent

my boyfriend suffered trauma to his pancreas 2 years ago.  we thought it was pancreatitis, now maybe hypoglycemia.. he takes perks for painkillers and tries to eat to make his attacks go away.   also on primrose oil, and pancreas, nexium, and b100 vitamins.. his attacks consist of horrible abdominal pain, severe sweating, blurred vision, severe trembling and shaking, extreme shivers and almost feeling like passing out.  when he eats a glucose tablet or something sugary, it stops the trembling, but he is still in severe pain and trying harder to breathe. (5'9 145lbs).  im at the edge and wondering if we should go to the emergency room.  he cannot sleep, he wakes up with these terrible abdominal pains every few hours even if he eats the glucose tablets.  the trembling stops, not the pain.  please help, suggestions would be really appreciated.. very urgent.. he now says his kidneys hurt..
1 Responses
Avatar universal
Go and get some blood tests run while he's in pain. Ask to have his blood sugar level checked, and have his liver and pancreatic enzyme levels checked. That would be a start toward finding out what's going on.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem